Search the site

Volume 17, number 3 (2005)

Previous: volume 17, number 2 (2005) Next: volume 18, number 1 (2006) Up: volume list

Daniel J. Bernstein
Sharper ABC-based bounds for congruent polynomials
p. 721-725 Details
Gunther Cornelissen; Thanases Pheidas; Karim Zahidi
Division-ample sets and the Diophantine problem for rings of integers
p. 727-735 Details
Pietro Corvaja; Umberto Zannier
On the length of the continued fraction for values of quotients of power sums
p. 737-748 Details
Clemens Fuchs; Attila Pethő
Effective bounds for the zeros of linear recurrences in function fields
p. 749-766 Details
Thomas Herreng
Sur les corps de Hilbert-Speiser
p. 767-778 Details
Humio Ichimura
On the ring of $p$-integers of a cyclic $p$-extension over a number field
p. 779-786 Details
Remke Kloosterman
The $p$-part of Tate-Shafarevich groups of elliptic curves can be arbitrarily large
p. 787-800 Details
Matthias Künzer; Eduard Wirsing
On coefficient valuations of Eisenstein polynomials
p. 801-823 Details
Mordechay B. Levin; Meir Smorodinsky
On linear normal lattices configurations
p. 825-858 Details
Florian Luca; Igor E. Shparlinski
On the largest prime factor of $n!+ 2^n-1$
p. 859-870 Details
Layla Pharamond dit d’Costa
Géométrie réelle des dessins d’enfant : une étude des composantes irréductibles
p. 871-904 Details
Michael E. Pohst; Marcus Wagner
On the computation of Hermite-Humbert constants for real quadratic number fields
p. 905-920 Details
József Solymosi
On sum-sets and product-sets of complex numbers
p. 921-924 Details
Doychin Tolev
On the exceptional set of Lagrange’s equation with three prime and one almost–prime variables
p. 925-948 Details
Toufik Zaimi
The cubics which are differences of two conjugates of an algebraic integer
p. 949-953 Details
Previous: volume 17, number 2 (2005) Next: volume 18, number 1 (2006) Up: volume list